# SDR ASAA2015100113439

- Difficulty date: October 1, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N796AS
- Make and model: Boeing 737490
- Aircraft serial: 28891
- Aircraft time: 53,852 hours, 30,466 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 69169707
- Condition: Cracked
- Location: Bs 348
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL ATTACH ANGLE AT BS 348.2 STR 15L IS CRACKED.  ACFT GROUNDED.  REPAIRED IAW AD20121205-400-53-2.
